# SDR CA040105005

- Difficulty date: December 5, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Amd FALCON20
- Aircraft time: 13,661 hours
- Engine: Ge CF7002D2
- System (JASC): 7170 · Engine Drains
- Part: Drain Line
- Part number: MY20515108003
- Condition: Chafed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 ENGINE FIRE WARNING MOMENTARILY SOUNDED ON TAKEOFF.  UPON INVESTIGATION THE EP CAN DRAIN LINE WAS FOUND WITH A HOLE IN IT, DUE TO THE STAINLESS STEEL OIL TORCH VENT LINE CHAFING AGAINST THE ALUMINUM DRAIN LINE. ENGINE INSPECTED FOR DAMAGE, DAMAGED DRAIN LINE REPLACED.  FIRE SYSTEM FUNCTION TESTED AND ENGINE GROUND RUN COMPLETED, AIRCRAFT RETURNED TO SERVICE.  QUALITY BULLETIN ISSUED TO MAINTENANCE BASES FOR INSPECTION OF ALL E.P. CAN DRAIN LINES AND REPLACEMENT OF ANY DAMAGED LINES OR PORTS FOUND.
